# SDR P2EA98110

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK ROUTINE INSPECTION PER WORK CARD NR J2C-46-5223C, A CRACK WAS NOTED ON BEAM NR 8 AFT ANGLE OF THE L1 DOOR.  THE CRACK WAS 4 INCHES LONG.  INSTALLED ANGLE REPAIR PER SRM 51-40-3 FIG 1.  REF:  COOPESA W.O. NR LI-0630, VAM100-240, 208SDA007.  (X)
